Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1980, Volume 44, Number 2, Pages 147–156 (Mi tmf3491)  

This article is cited in 10 scientific papers (total in 10 papers)

Double logarithmic asymptotic behavior of vertex functions in quantum chromodynamics. I

V. V. Belokurov, N. I. Usyukina
References:
Abstract: The method of calculating the double logarithmic asymptotics of vertex functions suggested by the authors in [5] is further developed. Now the method is applied to calculating the asymptotics of quantum chromodynamics perturbation theory diagrams of arbitrary order including at most one three-gluon vertex. Cancellation of terms proportional to the Kasimir operator B is demonstrated in every order for the singlet formfactor of the quark.
Received: 29.11.1979
English version:
Theoretical and Mathematical Physics, 1980, Volume 44, Issue 2, Pages 657–663
DOI: https://doi.org/10.1007/BF01018444
Bibliographic databases:
Language: Russian
Citation: V. V. Belokurov, N. I. Usyukina, “Double logarithmic asymptotic behavior of vertex functions in quantum chromodynamics. I”, TMF, 44:2 (1980), 147–156; Theoret. and Math. Phys., 44:2 (1980), 657–663
Citation in format AMSBIB
\Bibitem{BelUsy80}
\by V.~V.~Belokurov, N.~I.~Usyukina
\paper Double logarithmic asymptotic behavior of~vertex functions in~quantum chromodynamics.~I
\jour TMF
\yr 1980
\vol 44
\issue 2
\pages 147--156
\mathnet{http://mi.mathnet.ru/tmf3491}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=587296}
\transl
\jour Theoret. and Math. Phys.
\yr 1980
\vol 44
\issue 2
\pages 657--663
\crossref{https://doi.org/10.1007/BF01018444}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1980LL99100001}
Linking options:
  • https://www.mathnet.ru/eng/tmf3491
  • https://www.mathnet.ru/eng/tmf/v44/i2/p147
  • This publication is cited in the following 10 articles:
    1. B. I. Ermolaev, S. I. Troyan, “Remarks on applying dispersion relations to amplitudes with infrared singularities”, Phys. Rev. D, 109:7 (2024)  crossref
    2. Michael Melles, “Electroweak radiative corrections in high energy processes”, Physics Reports, 375:4 (2003), 219  crossref
    3. Michael Melles, “Subleading Sudakov logarithms in electroweak high energy processes to all orders”, Phys. Rev. D, 63:3 (2001)  crossref
    4. Michael Melles, “Resummation of Yukawa enhanced and subleading Sudakov logarithms in longitudinal gauge boson and Higgs boson production”, Phys. Rev. D, 64:1 (2001)  crossref
    5. V. S. Fadin, L. N. Lipatov, A. D. Martin, M. Melles, “Resummation of double logarithms in electroweak high energy processes”, Phys. Rev. D, 61:9 (2000)  crossref
    6. V.A. Smirnov, “Asymptotic expansions of two-loop Feynman diagrams in the Sudakov limit”, Physics Letters B, 404:1-2 (1997), 101  crossref
    7. V.A Smirnov, “Asymptotic expansions of Feynman diagrams on the mass shell in momenta and masses”, Physics Letters B, 394:1-2 (1997), 205  crossref
    8. Th. Ohrndorf, “The infrared regularization dependence of the asymptotic behavior of the Sudakov form factor in QCD”, Nuclear Physics B, 219:1 (1983), 220  crossref
    9. V. V. Belokurov, N. I. Usyukina, “Calculation of double logarithmic asymptotics of on-shell vertex functions”, Theoret. and Math. Phys., 48:2 (1981), 663–668  mathnet  crossref  isi
    10. V. V. Belokurov, N. I. Usyukina, “Double logarithmic asymptotic behavior of vertex functions in quantum chromodynamics. II. Eighth order of perturbation theory”, Theoret. and Math. Phys., 45:2 (1980), 957–962  mathnet  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:263
    Full-text PDF :95
    References:63
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025